# SDR CALA2025103010735

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT AFT WET AREA FLOOR SUPPORT LBL 24, BETWEEN BS 947.5  & 967.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 147A5650.
